MAUDE Adverse Event Report: MEDTRONIC, INC EXPORT AP ASPIRATION CATHETER; CATHETER, EMBOLECTOMY

MEDTRONIC, INC EXPORT AP ASPIRATION CATHETER; CATHETER, EMBOLECTOMY
Catalog Number EXPORTAP
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An export ap device was intended to be used during a procedure.No damage was noted to the export aspiration catheter packaging.The device was removed from packaging per ifu with no issues noted.The device was inspected and prepped per ifu with no issues noted.The device was used in the distal rca which had moderate tortuosity, mild calcification and 100% stenosis.Resistance was encountered when advancing the device, excessive force was not applied.The catheter completely failed to aspirate the thrombus.The patient is reported as alive with no injury.
 
Additional Manufacturer Narrative
Slight friction was noticed with the device and the guide wire.If information is provided in the future, a supplemental report will be issued.

Brand Name
EXPORT AP ASPIRATION CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7581623
Report Number1220452-2018-00070
Device Sequence Number1758962
Product Code DXE
UDI-Device Identifier00613994431745
UDI-Public00613994431745
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2019
Device Catalogue NumberEXPORTAP
Device Lot Number0008768014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer06/20/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR